# SDR SWAA2023090788024

- Difficulty date: August 10, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO BILGE; L/H T/A HAS LIGHT CORROSION FROM BS.500C-500D.<[01] BLENDED AND REMOVED CORROSION; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. .010' MATERIAL REMOVED. THIS SECTION TO BE REPLACED ON NR# TTG8Q00MRD21.;[02] BLENDED AND REMOVED CORROSION; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. .010' MATERIAL REMOVED. THIS SECTION TO BE REPLACED ON NR# TTG8Q00MRD21.;[03] RII; COMPLIED WITH INSPECTION; BLENDED AND REMOVED CORROSION; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. .010' MATERIAL REMOVED. THIS SECTION TO BE REPLACED ON NR# TTG8Q00MRD21.
